# SDR SWIA201439398

- Difficulty date: September 4, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 29,191 hours, 17,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY FLOOR CUTOUT FOR FRAME BS 193 CRACKED.   REPAIRED RT TRU BAY FLOOR CRACK IAW EA.
